Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Irreligious

Accutane and sore back/back pain

Recommended Posts

I was wondering.... should i be worried? i was on it for a month and my doc said she wouldnt upgrade my dosage cause of my sore back,so i'm waiting it out another month on 40 mg.... if my pain doesn't go away next month she will take me off it. Should i just lie to her and say its gone?

I'm thinking soreback/backpain is normal for accutane... or should i get a back specialist to make sure my back is ok or something?

Share this post


Link to post
Share on other sites

Hey,

I've taken Accutane twice, and both times I experienced moderate back pain from the 40mg dosage and I hate to say it, but I still do. My acne is back now and I'm thinking of going on a third round. So needless to say, I guess I'm more willing to suffer the back pain than the acne. But that's a decision you'll have to weigh out for yourself I guess. Good luck (I mean that in a nice way)

Mercer

Share this post


Link to post
Share on other sites

i finished accutane about 5 years ago then a coupl of yeasrs later i was suffering from chronic back pain went to doctors had an xray and they say the some of the cartilage of the lower back has worn away this is the bit which is like shock absorbers for the back. not sure whether there is a connection or not im 31 and the doc said this normally happens when u get to about 60. ive never had back problems b4 i took accutane. anybody else took accutane a while ago and suffers similar problems

Share this post


Link to post
Share on other sites

hmm that is scary.

i'm taking Glucosamine/Chondroitin currently to suppress the backpain... havent gotten any results yet. It claims to build up cartilage ,so maybe this will help me out.

Share this post


Link to post
Share on other sites

michael from uk,

my skin color changed, since accutane I am lighter than I use too be and my skin is dryer. what kind of acne did you have before accutane, and after accutane? has it gotten better with age?

Share this post


Link to post
Share on other sites

michael from uk,

my skin color changed, since accutane I am lighter than I use too be and my skin is dryer. what kind of acne did you have before accutane, and after accutane? has it gotten better with age?

Share this post


Link to post
Share on other sites

michael from uk,

my skin color changed, since accutane I am lighter than I use too be and my skin is dryer. what kind of acne did you have before accutane, and after accutane? has it gotten better with age?

Share this post


Link to post
Share on other sites

when i was on it only side effects i suffered was really dry lips and skin was abit dry but controllable with moisturiser. at the start i had moderate acne and after a few days it cleared up then after a week i broke out witha couple of cysts.

then cleared up again after about 4 or 5 weeks. after that i didnt get another pimple at all for the duration of the course about 6 months i was on about 90 a day . then a few months afetr finishing the course skin started getting oily again since then i would say ive had mild acne ever since - 3 or 4 small zits at most with the occasional cyst, but enough to piss me off

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×